# SDR JR2R8472126

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 13,412 hours, 7,671 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Zone 300
- Part time: 13,412 hours, 7,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB LH AND RH, RIB 12A CRACKED.
